# SDR 98ZZZX469

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N86109
- Make and model: Cessna A185F
- Aircraft serial: 18503153
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 315
- Condition: Malfunction
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR CAUSING STATIC IN RADIOS.  REPLACED, NOISE GONE.
